Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

High fever, vomiting. Taking zifi 50 suspension, overdose occurred. Consequences?

my son who is 13 mos is having a high fever with no other symptoms of cough or cold , he has been advised zifi 50 suspension 3.5 ml, 3 times a day. He vomited out the first 3.5 ml dose immediately after administration so i administered another 2.5 ml again, im worried whether i have overdosed him! Dr. please clarify on this and what may be the consequences in case of an overdose?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello
There is no problem in this as you have given the medicine immediately after vomiting.
Vomiting must have expelled the medicine completely.
Even if the medicine was overdosed,no untoward reaction is going to happen.
Moreover give the ZIFI in the dose of 5 ml twice a day rather than three times a day.
Thanks
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions